Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A regular semi-metric space for which there is no semi-metric under which all spheres are open

Author: Robert W. Heath
Journal: Proc. Amer. Math. Soc. 12 (1961), 810-811
MSC: Primary 54.35
MathSciNet review: 0125562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert W. Heath, Arc-wise connectedness in semi-metric spaces, Pacific J. Math. 12 (1962), 1301–1319. MR 0166759 (29 #4032)
  • [2] Louis F. McAuley, A relation between perfect separability, completeness, and normality in semi-metric spaces, Pacific J. Math. 6 (1956), 315–326. MR 0080907 (18,325c)
  • [3] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722 (27 #709)
  • [4] Seminar on semi-metric spaces, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, Wisconsin, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35

Additional Information

PII: S 0002-9939(1961)0125562-9
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia